# SDR DHL2001801011

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1)   ON PRE-DEPT CHECK,FOUND LWR CARGO SMOKE DET. SYS.OK "GREEN"LIGHT WOULD NOT ILLUMINATE W/NO TEST BUTTONS PUSHED OR WHEN PUSHING MX TEST BUTTON; BUT YOU GET A SYS.OK MESSEGE ON MX. DISPLAY & SYS. OK "GREEN" LIGHT OPS NORMAL IN LAMP TEST.   2)   CYCLED PWR & C/B'S TO LWR CARGO SMOKE DET. SYS. NO HELP; RECONFIGURED SYS, GOT MESSEGE "FA1689". R & R (2) EA. BATTERIES TO SDU FA1689 & RECONFIGURED SYS. OPS CKS. NORMAL I.A.W. DC-8 SMM 26-15-05 & 26-15-00.   STATUS: CLOSED
